Followers

Wednesday, June 22, 2011

Weekly summary - 196th week

As I mentioned last week, Simple shampoo just disappointed me. I can not stand it anymore and turn back to a Himalaya herbal anti dandruff. You guess what, it give the same sticky feeling of my hair as the Simple shampoo. Anyway, review of the shampoo will not by today. Maybe next post.
I have cut my hair short and seem like no many people actually think I have suffered a certain degree of male Pattern hairloss (MPB). Though, some feel that my hair is not as much as those youngster. Well, at my age of over 30 now, it is normal to have less hair. At least, for many of the ordinary. In fact, when I was 25 to 26 , people think I am over 30 due to my hair. You know what, now I am over 30, people start thinking I am 28 at most. Phew!! What an achievement of my hair? No, I am not too carried away. I have to use Rogaine and Propecia for long term and you just do not know when the effects will vanish. However the side effects just stay there and never gone away.
I am thinking of quitting Propecia with just Rogaine. I use to skip 3 days in a row of Propecia and do not lose much hair. Seem like a good sign, but I am still in a dilemma to quit.

3 comments:

hair re-growth for men said...

Most of the men experience hair loss. In fighting hair loss it is important to use a hair loss treatment for it.

mpb fighter said...

I'd advice you not to repeat the mistakes that I made. I stopped Finisteride and Minox. for 3 yrs and that was when my problem started to haunt me again. Your hair will start falling rapidly in a whole bundle very suddenly, 3 days are not enough to see the effects. Scared, I turned to one of the scamming hair care centres for 1 month and after some research, I realized it would not work for me. I am now back on Finisteride and Minox., I could have had more hair if I did not stop my medication during that 3 years.

Anonymous said...

mpb fighter, i think you are very lucky. if after stopping finasteride and you started losing hair again it means your body went back to normal. as for me, i stopped after using propecia for about 4 years - and after over 3 years without propecia, i don't have thick hair but my hair is definitely better than before propecia over 7 years ago. it also means i'm still suffering from the side effects, most notably, loss of libido and hard (sometimes impossible) to get erection. hard to concentrate and remember may be the side effects too, but i cant tell for sure whether it's due to the drug. it's hell nonetheless. may be i'm the minority (according to merck one of the less than 2%), but it may be irreversible, i wouldnt advise anyone to take the risk.

LinkWithin

Related Posts with Thumbnails

My hair condition (2 weeks after Propecia)

My hair condition (2 weeks after Propecia)

Frontal M shape

Frontal M shape